A robust LMI approach on nonlinear feedback stabilization of continuous state-delay systems with Lipschitzian nonlinearities : experimental validation
Rights accessOpen Access
This paper suggests a novel nonlinear state-fe edback stabilization control law using linear matrix inequalities for a class oftime-delayed nonlinear dynamic systems with Lipschitz nonlinearity conditions. Based on the Lyapunov–Krasovskiistability theory, the asymptotic stabilization criterion is derived in the linear matrix inequality form and the coef¿cients ofthe nonlinear state-feedback controller are determined. Meanwhile, an appropriate criterion to ¿nd the proper feedbackgain matrix F is also provided. The robustness purpose against nonlinear functions and time delays is guaranteed in thisscheme. Moreover , the problem of robust H!performance analysis for a class of nonlinear time-delayed system s withexternal disturbance is studied in this paper. Simulations are presented to demonstrate the pro¿ciency of the offeredtechnique. For this purpos e, an unstable nonlinear numerical system and a rotary inverted pendulum system have beenstudied in the simulation section. Moreover, an experimental study of the practical rotary inverted pendul um system isprovided. These results con¿rm the expected satisfactory performance of the suggested method.
CitationMobayen, S., Pujol-Vazquez, G. A robust LMI approach on nonlinear feedback stabilization of continuous state-delay systems with Lipschitzian nonlinearities : experimental validation. "Iranian Journal of Science and Technology - Transactions of Mechanical Engineering", Setembre 2019, vol. 43, no 3, p. 549-558.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder